# SDR ASOA04102

- Difficulty date: February 8, 2004
- Submitted: March 26, 2004
- Operation: Air carrier
- Aircraft: N924EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7830
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Part number: 73031
- Condition: Leaking
- Location: Nr 3 Hyd Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FLT 4777 - DURING APPROACH INTO DFW FROM ORD, THE CREW RECEIVED A HYDRAULIC THREE LOW PRESSUER CAUTION LIGHT WHEN THE GEAR HANDLE WAS LOWERED, FOLLOWED BY A GEAR DISAGREE WARNING.  THE NOSE GEAR INDICATED DOWN AND LOCKED WITH THE MAINS UNSAFE.  THE AIRCRAFT PERFORMED A GO-AROUND AND THE QRH WAS COMPLIED WITH.  THE NR 3 HYDRAULIC SYSTEM FLUID LEVEL WAS AT FIVE PERCENT AND THE PRESSURE INDICATED 100 PSI.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT LANDED SAFELY IN ORD.  DURING SERVICING OF THE NR 3 HYDRAULIC SYSTEM, MAINTENANCE OBSERVED A LEAK FROM THE NR 3 HYDRAULIC RESERVOIR, REMOVED AND REPLACED IT.  OPERATIONAL AND LEAK CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
